|side effects of HIV antiviral medications
Jul 22, 2009
Is it common for someone on HIV antiviral medications to experience very bad breath? IF so how is it treated or can it be . My coworker's breath is so bad it is very hard to stand 4 feet away from them without smelling their breath. We are struggling to find a way to let them know that their breath is nauseating. Help us help them. Thank you.
| Response from Dr. Frascino
Antiretroviral drugs can have many annoying side effects and toxicities; however, bad breath isn't one of them! The usual causes include poor oral hygiene; an infection in the sinuses, mouth or throat; and eating garlic to ward off vampires. If no one wants to confront Mr. Stinky Breath, why not send him a bottle of Listerine anonymously ever day until he gets the hint? Alternatively all coworkers could put clothespins on their noses whenever he opens his mouth.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.